Couldn't find what you looking for?

TRY OUR SEARCH!

I took this protein supplement shake for a few days 6 weeks ago. For everyday since then I've had Diarrhea, Bloating, Gas, Chills when passing stool. sometimes it takes 6 or 7 consecutive trips to the toilet to get rid of it all. At times when my Diarrhea takes 6 or 7 trips or I'm holding in too long. I would have blood on the toilet paper or droplets in the toilet w/ stool.
Its always watery or floating chunks.

The only thing I really changed in my diet was a few different fruits pineapple, kiwi, grapes ect. I continue to eat lots of fiber. I've had consistent heathy diet for a few yrs now. I stopped drinking milk for awhile but it does not make a difference. Eating Yogurt doesn't help. I've never had a problem with dairy ever. I eat it everyday with no problems. Until, I drank/mixed this protein supplement powder with my skim milk. Have a caused myself to have a serious digestive problem now! How can I stop this. I must say though I feel great everyday. And never feel full. Also, strong. Which is a great feeling.

Loading...

I suggest you see the doctor. Any time you go to the bathroom and there's blood, I would suggest this.

I would say that the supplement may have caused rapid cleansing, but since it's been such a long time since you've taken it, you may be having a different reaction. Again, a doctor would possibly assist you with figuring out the issue.
Reply

Loading...